MAUDE Adverse Event Report: APIFIX LTD. MID-C 105; POSTERIOR RATCHETING ROD SYSTEM

APIFIX LTD. MID-C 105; POSTERIOR RATCHETING ROD SYSTEM
Model Number MID-C 105
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
Patient (b)(6) index procedure was performed on (b)(6) 2021.On 17-jul-2024 apifix was notified that patient (b)(6) has a broken rod.It is unsure at this time when a revision is planned for or what they plan to do.
 
Additional Manufacturer Narrative
Investigation: a review of the device history record confirmed that the device was manufactured and tested according to relevant procedures and shipped according to manufacturer's specifications.Surgeon, information analysis: on 17-jul-2024 apifix was notified that patient(b)(6), index procedure (b)(6) 2021, has a broken rod.It is unsure at this time when a revision is planned for or what they plan to do.Reoperation events are a known risk that was assessed and recorded by the product risk assessment.Implant breakage is addressed in the ifu (dms-4472 rev g, dms-766 rev u) as potential risks associated with the mid-c system and spinal surgery generally.The risk of broken rod: implant breakage has been assessed and found to be acceptable.The risk has been quantified, characterized, and documented as acceptable within full risk assessment.Apifix has not received additional information regarding this case.Once additional relevant details become available; a supplemental mdr will be submitted.
 
Additional Manufacturer Narrative
On 05-sep-2024 apifix was notified that patient #581 underwent revision surgery during which the rod, extender, and screws were replaced with new ones.No report of patient harm or complication was received.Explanted device is not expected to be returned to the manufacturer.Should additional information be made available, apifix will file a follow up mdr.

Brand Name
MID-C 105
Common Device Name
POSTERIOR RATCHETING ROD SYSTEM
Manufacturer (Section D)
APIFIX LTD.
1 hacarmel street
kochav yokneam bldg
yokneam elit, 20692 07
IS  2069207
Manufacturer (Section G)
APIFIX LTD.
1 hacarmel street
kochav yokneam bldg
yokneam elit, 20692 07
IS   2069207
Manufacturer Contact
alan vaisman
1 hacarmel st.
kochav yokneam bldg
yokneam ellit, 20692-07
IS   2069207
MDR Report Key19981189
Report Number3013461531-2024-00034
Device Sequence Number8141534
Product Code QGP
UDI-Device Identifier07290018128022
UDI-Public07290018128022
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
H170001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMID-C 105
Device Catalogue NumberMUS-105-040
Device Lot NumberAF-07-039-20
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2024
Supplement Date Received by Manufacturer09/05/2024
Initial Report FDA Received Date08/14/2024
Supplement Report FDA Received Date09/18/2024
Date Device Manufactured02/12/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age14 YR
Patient SexFemale